# SDR SWAA2022040583428

- Difficulty date: March 13, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 621PB AT RT WING 2022-144761 / [01] TOOL USED CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 29-SEP-22.;[02] TOOL USED HOTBONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 16-JAN-23.;[03] TOOL USED SCALE CL5000 S/N: AE-408758 DUE DATE: 09-FEB-23.;[04] REPAIRED ACCESS PANEL 621PB AT RT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] REPAIRED ACCESS PANEL 621PB AT RT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW
